advertisement
Question
Posted by: Anon | 2012/08/13

Viginal Trush and Nur Isterate injection

Hi,
I am on Nur-Isterate for just almost 2 months now, my first shot was on the 18 June, and the 2nd one is on 18 August,,,and I have experienced the following "  problems"  , just after I have the injection I get thrush and intercourse tends to be quite painful. Are these "  side-effects"  of Nur-Isterate? or could i be pregnant as i''ve heard that Trush can be an early sign of pregnancy

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are on Nuristerate and had a normal period just before you started, then pregnancy is unlikely. Thrush is more commonly related to the Pill, but could probably bge related to the injectable if you are predisposed to it. If you have a new partner, you may have got it from him.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/08/17

If you are on Nuristerate and had a normal period just before you started, then pregnancy is unlikely. Thrush is more commonly related to the Pill, but could probably bge related to the injectable if you are predisposed to it. If you have a new partner, you may have got it from him.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement